Order Article Reprints
Journal: Appl. Sci., 2025
Volume: 15
Number: 2768
Article:
A Generalized Shape Function for Vibration Suppression Analysis of Acoustic Black Hole Beams Based on Fractional Calculus Theory
Authors:
by
Jun Xu and Ning Chen
Link:
https://www.mdpi.com/2076-3417/15/5/2768
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.